# SDR UALA2010090703309

- Difficulty date: September 6, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 59,707 hours, 21,992 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Broken
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MC1019151
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK HOSE DEFCTIVE AT2(1=CAPT, 2=1ST OF, 3= 1ST OBS).  HOSE ON HEADBAND BROKEN.  REPLACED MASK ASSY WITH OBSERVERS, OP CKS OK.
